# SDR DL757030921

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 55,799 hours, 28,703 cycles
- Engine: Pwa PW2037
- Engine time: 45,254 hours, 22,193 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,254 hours, 22,193 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENG FAILED TO ACHIEVE T/O EPR 1.43 SCHEDULED W/NORMAL PWR GOT TO 1.3, COMMAND SELECT SHOWING, THROTTLE AT FIRE-WALL.  AFTER ABORTED GOT STATUS LT ENG CONT.  REPLACED FUEL CONTROL.
